# SDR DALA2023060704634

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, CORROSION RAIL DUMMY Y503.2 FR16 FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 LOC. FR12 TO FR16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11, DWG D53112825; RELEASE DATE: 08 JAN 97; ISSUE: E00 AND DWG D53110984, RELEASE DATE: 25JUN 05; ISSUE: C00 AND INITIAL MEASURES OF CORROSION WERE: L= 1.022 IINCH; W=0.796. (LP 2801616)
